Advertisement

Siberian Mathematical Journal

, Volume 17, Issue 3, pp 435–440 | Cite as

An inverse problem for a parabolic equation and a problem of integral geometry

  • M. V. Klibanov
Article

Keywords

Inverse Problem Parabolic Equation Integral Geometry 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. G. Romanov, Inverse Problems for Hyperbolic Equations [in Russian], Nauka, Novosibirsk (1972).Google Scholar
  2. 2.
    M. M. Lavrent'ev, V. G. Romanov, and V. G. Vasil'ev, Multidimensional Inverse Problems for Differential Equations [in Russian], Nauka, Novosibirsk (1969).Google Scholar
  3. 3.
    V. G. Romanov, Inverse Problems for Differential Equations [in Russian], Special Course for Students of Novosibirsk University, Novosibirsk State University Press, Novosibirsk (1973).Google Scholar
  4. 4.
    V. A. Ditkin and A. P. Prudnikov, Integral Transforms and Operational Calculus [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  5. 5.
    G. I. Plaksin, “On expressing a function by its integrals over ellipsoids,” Dokl. Akad. Nauk SSSR,166, No. 3, 548–550 (1966).Google Scholar
  6. 6.
    S. V. Uspenskii, “Determination of functions defined by integrals with respect to a family of ellipsoids,” Sibirsk. Matem. Zh.,13, No. 6, 1374–1382 (1972).Google Scholar
  7. 7.
    A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian], Nauka, Moscow (1972).Google Scholar
  8. 8.
    H. Bateman and A. Erdelyi, Tables of Integral Transforms, Vols. 1–2, McGraw-Hill (1954).Google Scholar
  9. 9.
    M. A. Lavrent'ev and B. V. Shabat, Methods of the Theory of Functions of a Complex Variable [in Russian], Nauka, Moscow (1973).Google Scholar
  10. 10.
    R. Courant, Partial Differential Equations [Russian translation], Mir, Moscow (1964).Google Scholar
  11. 11.
    H. B. Dwight, Tables of Integrals and Other Mathematical Formulas, Macmillan (1961).Google Scholar
  12. 12.
    M. V. Klibanov, “Uniqueness of solution of an inverse problem for a parabolic equation,” in: Mathematical Problems of Geophysics, No. 5, 59–71, Part 2, Izd. VTs SO Akad. Nauk SSSR (1974).Google Scholar
  13. 13.
    N. I. Akhiezer, The Classical Problem of Moments [in Russian], Fizmatgiz, Moscow (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • M. V. Klibanov

There are no affiliations available

Personalised recommendations